# SDR ASAA2015082112966

- Difficulty date: August 21, 2015
- Submitted: August 24, 2015
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 504 hours, 174 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRUISE WINDS WOULD NEVER LOAD.  REQUEST PROMPT STAYED ILLUMINATED ENTIRE FLIGHT. ACFT GROUNDED.  NO FAULTS LOGGED ON BOTH LT & RT FMC'S.  ACCOMPLISHED GROUND VERIFICATION TEST FOR BOTH LT AND RT FMC'S REF MM 34-36-00.
